Advertisement

International Journal of Game Theory

, Volume 10, Issue 3–4, pp 155–162 | Cite as

Value on a class of non-differentiable market games

  • Y. Tauman
Article

Abstract

We prove the existence of a (unique) Aumann-Shapley value on the space on non-atomic gamesQn generated byn-handed glove games. (These are the minima ofn non-atomic mutually singular probability measures.) It is also shown that this value can be extended to a value on the smallest space containingQn andpNA.

Keywords

Probability Measure Economic Theory Game Theory Small Space Market Game 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aumann, R.J., andL.S. Shapley: Values of Non-Atomic Games. Princeton 1974.Google Scholar
  2. Hart, S.: Asymptotic Value of Games With a Continuum of Players. Journal of Mathematical Economics4, 1977, 57–80.Google Scholar
  3. —: Measure Based Values of Market Games. Mathematics of Operations Research2, 1980, 197–228.Google Scholar
  4. Mertens, J.-F.: Values and Derivatives. Mathematics of Operations Research4, 1980, 521–552.Google Scholar
  5. Neyman, A., andY. Tauman: The Partition Value. Mathematics of Operations Research3, 1979, 236–264.Google Scholar

Copyright information

© Physica-Verlag 1981

Authors and Affiliations

  • Y. Tauman
    • 1
  1. 1.Graduate School of ManagementNorthwestern UniversityEvanstonUSA

Personalised recommendations